Headaches, Lumbago And Body Weakness After Switching From 3 Months Of Birth To 1 Month Of Birth Control?
Morning … I have a 3-month KB for 3 years but no menstruation … now I switch to a month-long birth control, but why do I often feel my waist ache when I sit / stand? Even my head aches. indeed a 3-month contraception also often has a headache but this is why the waist also hurts..what is a one-month KB suitable GK.
Thank you for using the HealthReplies.com consulting service.
In this case, the use of KB every 3 months and per 1 month is an injection KB. Injecting birth control is one method of contraception that is quite effective in preventing pregnancy.
The difference between the two types of birth control is the dose of hormones contained therein. The 3-month injection KB contains the hormone progestin in the form of 150 mg progesterone depomedroxy which is long acting / prolonged work, while the 1 month injection KB contains a combination of 5 mg estrogen and depomedroxy progesterone 25 mg.
The use of this type of contraception has advantages and disadvantages of each. Please note that the side effects of hormonal birth control will cause different reactions in each woman who uses it. Most women who use hormonal contraception often complain of changes in the menstrual cycle such as long-lasting bleeding, brown spots, or no menstruation at all. This is generally caused by the influence of hormonal regulation in the body due to the use of hormonal contraceptives.
Migraine complaints and back pain that you feel may be caused by hormonal imbalances that can be caused by the use of injectable birth control that you live. Low back pain is muscle pain that can also be triggered by hormonal activity in the body. In women, hormonal activities such as menstruation and pregnancy also often cause similar symptoms.
Other causes are disorders of the muscles, bones and joints that can be caused by various risk factors such as physical activity, heavy work, obesity, etc. In addition, disorders of the urinary tract can also trigger the onset of pain in the waist.
Generally, low back pain will subside with resting, light exercise regularly or with pain medication.
Migraines can also arise due to the influence of food, activities undertaken, stress and fatigue.
You do not need to worry first, because the symptoms you are experiencing may not necessarily be caused by a mismatch of the type of birth control used. Hormones released from contraceptives require adjustments in the body to cause different effects. Therefore, if the complaint is very disturbing, immediately consult with your nearest doctor or obstetrician to get an examination and proper management.
So much information that I can convey, hopefully it helps